Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Took my meds twice in a day
Oct 29, 2013

I took my combo of meds two time in one day as a mistake doctor. I place my meds on a little container that is set by days of the weeks, somehow I got a little confuse and took my meds (presista,norvir,tuvada) in the morning as always but very early in the morning for some reason I forgot that I took them. I did re-take them at 7:30 pm. And now I stay taking them at 7:30pm because I dont want to go back for mornings, I am afraid that is too much changes and the virus can wake up or develop resistance. Please tell me if this is too bad, or if I can develop resistance because of this mistake.

CD4 : 650 and 49% No detectable

Thank you Doctor Young, GOD bless you !!! Day

Response from Dr. Young

Hello and thanks for posting.

While not ideal, taking a second or double dose of your medications once shouldn't cause any lingering problems other than short-term side effects (like nausea or diarrhea).

Since drug levels, if anything are going to be higher than usual, there's no risk of developing drug resistance.

Hope that helps, BY



Previous
Should i start PEP?
Next
Testing after combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement